# SDR SWAA2022091550733

- Difficulty date: September 6, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 19,989 hours, 9,530 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; BL0 TO RBL25; WL 207. / [01] REMOVED DAMAGED BREAK PANEL STA 540; BL 0-RBL 25;WL 207 PER SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED AND DEBURRED NEW BREAK PANEL STA 540; BL0 TO RBL25; WL 207; PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION #2  OK TO INSTALL GIVEN;[04] INSTALLED NEW BREAK PANEL STA 540; BL0 TO RBL25; WL 207 PER SRM 51-40-02-0G-0; REF IPC 53-42-11-66.;[05] VERIFIED CORRECTIVE ACTION #4 VERIFIED MEASUREMENTS
